# SDR USAA2011062800023

- Difficulty date: June 27, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 30,175 hours, 19,356 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 201399200
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

CLT-LGA - EL - EN ROUTE TO LGA, LANDING GEAR LGCIU 1 FAULT ANNUNCIATED ON ECAM WITH NO GEAR INDICATION.  RETURNED TO CLT AND DECLARED EMERGENCY LANDING.  REMOVED AND REPLACED LEFT GEAR DOWN LOCK SENSOR HARNESS PER AMM 32-11-43.  GEAR SWING PERFORMED PER AMM 07-11-00, OPERATIONAL CHECK NORMAL.
